# SDR DALA2015022201541

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL ON INBD FAIRING AT LT UPPER THRUST REVERSER DOOR.  CHANNEL ON INBD FAIRING AT LT UPPER THRUST REVERSER DOOR WAS REPAIRED IAW ETI-88-15-090, REV ORIG AND ER/A 532544-14, REV ORIGINAL AS A PERMANENT REPAIR.
